# SDR AALA20130731007

- Difficulty date: July 31, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 51,642 hours, 6,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT RT NR 2 DOOR INOPERATIVE.  REPLACED LAMP FOR OVERHEAD EMERGENCY LIGHT AT RT NR 2 DOOR.  OPERATIONS CHECKED NORMAL.
